# SDR SIMA31814

- Difficulty date: October 23, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5357140120900
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION MAINTENANCE REPORTED A DENT IN THE FUSELAGE AT FRAME 17R BETWEEN FRAME 27A AND 28A.  MAINTENANCE REPAIRED THE DENT IAW SRM 53-00-00 FIGURE 403.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
